# SDR CA141008011

- Difficulty date: September 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Doug MD 900
- Engine: Pwc PW207E
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) UPON LANDING, THE PILOT LOWERED THE COLLECTIVE AND 1 ENGINE BEGAN TO ACCELERATE.  THE PILOT RAISED THE COLLECTIVE TO APPLY TORQUE TO REDUCE ENGINE SPEED. THIS SEEMED TO LOWER THE SPEED MOMENTARILY.  THE ENGINE THEN BEGAN TO ACCELERATE AGAIN, THE PILOT TURNED THE ENGINE OFF/IDLE/FLIGHT SWITCH TO THE IDLE POSITION.  AGAIN, THE ENGINE APPEARED TO BEGIN TO SLOW, THEN ACCELERATED AGAIN.  THE PILOT TURNED THE OFF/IDLE/FLY SWITCH TO THE "OFF" POSITION WITH THE SAME RESULT, A MOMENTARY SLOWING FOLLOWED BY ANOTHER ACCELERATION. THE PILOT THEN SHUT THE FUEL OFF TO THE ENGINE AND THE ENGINE STOPPED IMMEDIATELY. THERE WERE NO FAULT CODES STORED IN THE ACFT COMPUTER.  TROUBLESHOOTING ON GOING WITH THE CUSTOMER.
